MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ISLEEVE 14F; INTRODUCER, CATHETER

BOSTON SCIENTIFIC CORPORATION ISLEEVE 14F; INTRODUCER, CATHETER
Model Number 10445
Medical Device Problem Codes Material Integrity Problem (2978); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that atypical tip damage occurred.During a transcatheter aortic valve replacement (tavr) procedure vascular access was obtained via a mildly calcified and mildly tortuous transfemoral approach.A 14f isleeve introducer sheath was placed and a safari2 guidewire was advanced into position.An accurate prime delivery system with loaded accurate prime valve was advanced and removed through the 14f isleeve introducer sheath with no resistance noted.At the conclusion of the procedure, after removal from the patient, it was observed the radiopaque tip of the 14f isleeve introducer sheath was split in an atypical manner creating a sharp edge.No patient complications were reported.
 
Event or Problem Description
It was reported that the tip split in a manner creating a sharp edge occurred.During a transcatheter aortic valve replacement (tavr) procedure vascular access was obtained via a mildly calcified and mildly tortuous transfemoral approach.A 14f isleeve introducer sheath was placed and a safari2 guidewire was advanced into position.An acurate prime delivery system with loaded acurate prime valve was advanced and removed through the 14f isleeve introducer sheath with no resistance noted.At the conclusion of the procedure, after removal from the patient, it was observed the radiopaque tip of the 14f isleeve introducer sheath was split in an atypical manner creating a sharp edge.No patient complications were reported.
 
Additional Manufacturer Narrative
This supplemental report is being submitted with an update to sections: h6 device codes, h6 component codes, h6 evaluation method codes, h6 evaluation result codes, h6 evaluation conclusion codes.Device technical analysis the 14f isleeve introducer sheath was returned and device analysis was performed by a bsc quality technician.The returned device consisted of a 14f isleeve introducer sheath without the dilator.The device was visually and microscopically evaluated.The 14f isleeve introducer sheath was kinked in numerous locations.All three (3) expansion seams were expanded with the tip split at one (1) seam.The expanded seams and tip of the 14f isleeve introducer sheath occurred along the seam line and is expected during use of the device; therefore, this is not considered device damage.The tip was split on both sides of an expansion seam which created a torn flap that was almost detached from the tip of the device.Two (2) photographs of the 14f isleeve introducer sheath post procedure was provided and reviewed by a bsc quality technician.Both photographs showed the 14f isleeve introducer sheath with an expanded seam and tip split.Images of the torn section of the device tip were not provided for review.

Brand Name
ISLEEVE 14F
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key22090216
Report Number2124215-2025-32639
Device Sequence Number7885059
Product Code DYB
UDI-Device Identifier08714729950660
UDI-Public(01)08714729950660(17)270203(10)35764522
Combination Product (Y/N)N
Initial Reporter CountryGR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10445
Device Catalogue Number10445
Device Lot Number0035764522
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2025
Supplement Date Received by Manufacturer07/30/2025
Initial Report FDA Received Date05/27/2025
Supplement Report FDA Received Date08/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown